# SDR CA071205006

- Difficulty date: November 30, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Oil Consumption
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) OIL MIST WAS NOTED IN THE CABIN AFTER LANDING. INITIAL TROUBLESHOOTING REVEALED THAT 2 LITRES OF OIL WERE CONSUMED DURING THE PREVIOUS FLIGHT. ENGINE WAS REMOVED FOR INVESTIGATION.  MFG WILL CONTINUE INVESTIGATING THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED (TC NR 20071205006)
